Differential and Integral Equations
- Differential Integral Equations
- Volume 8, Number 1 (1995), 69-85.
On maximum principles and existence of positive solutions for some cooperative elliptic systems
In this paper, we provide alternative simple proofs for some of the results in , with applications to nonlinear systems, and an extension of the necessary and sufficient condition for the Maximum Principle to some cooperative quasi-linear elliptic systems involving the $p$-Laplacian. We also show that under the same conditions, we have existence of positive solutions.
Differential Integral Equations, Volume 8, Number 1 (1995), 69-85.
First available in Project Euclid: 21 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B50: Maximum principles
Fleckinger, J.; Hernández, J.; de Thélin, F. On maximum principles and existence of positive solutions for some cooperative elliptic systems. Differential Integral Equations 8 (1995), no. 1, 69--85. https://projecteuclid.org/euclid.die/1369143784